I've had taxotere adriamycin and cytoxin for breast cancer. I am now having some incontinence and think it may be part of the nerve damage I've experienced in my hands and feet (numbness). I feel like it's not a very common side effect (if that's what it is). I also have a weak voice for about a month. I go back to the Oncologist next month for some answers.
I too stumbled across your post. I did cytoxin,adriamycin, FU5 agessively for 6mths. I'm have nerve damage in hands and feet as well as urinary incontinence. My primary just blew it off. I have read many women who've done chemo for breast cancer having these side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.